# SDR DL757081367

- Difficulty date: August 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Broken
- Location: L2 Door Test Swh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH AT L2 DOOR HAS A BROKEN COVER AND TERMINAL.  (OFF A/C PART).  PROCURED EMERGENCY LIGHT TEST SWITCH FOR L2 DOOR.  REPLACED SWITCH ON DELTA OPN 1818 AND TESTED ON DELTA OPN 6813.
